# SDR FDEA201412054086

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141N32415
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FINDINGS, THERE IS A GOUGE ON THE EXISTING REPAIR DOUBLER AT STATION 340 STRINGER 23R.  REPAIR REMOVED IAW SRM 51-40-02 REV 113.  REPAIRED IAW EA F-5330-T0314168 PART 1.   REPAIR CLASSIFIED AS MAJOR.
